Home | News | Find a Doctor | Ask a Question | Free

Help i cant take this


#1

hello i had 3000k surgery via dr armani may first and my staples have been removed out may 14 now its the 19th and my doner area iches like cRAZY and when i itch it I feel these lil scabs and crusty things so gross can anyone help me out here??? I have to keep my doner area dry at all times and am NOT allowed to put anything on it : ( :(:frowning: :(:(:frowning:


#2

Make sure you don’t scratch it. When I had my strip and FUE done, my doctor told me it was ok to soak my head in warm water from time to time. It did help reduce the itch somewhat for me. That was just my experience.

I supppose the best thing to do is to consult your own doctor. It is best to follow your doctor’s post op instructions.

BTW, I believe you sent me some pictures. Sorry for the delay. Things have been very hectic with the forum changes etc. I will attend to your pictures ASAP this weekend.


#3

okay my dr strongly believes in always keeping the doner area totally dry and told me to never ever ever ever put something on it no matter what i have NO IDEA WHY BUT he requests ODD THIGNS IN HIS POST OP instructions must stranger then other drs.

LIKE for example i cannot touch my grafts for 4 weeks YIKES Thats been hard my reciepnt area looks horrible full of dead skin sorry im rmanting but i have nothing else better to do because i cant go anywhere (BUT work) SOon as im done work i want to go home right away because i want to take of the stupid cap which is so so so annoying to wear and i prefer not to go out in public after that

good thing is today the itching is not bad but i know the scabby crap is still back their im assumiing it will fall off on its own? im on day 18 and i still find myself watching the clock for each day to go by:-( my hair use to be so beautiful now its full of this nasty sticky vitamin e oil that im required to use on my head TWICE a day until the 21st day

i just want to go back on niz 2% and my old shampoos and be able to use a shower again but iw as told i cant do that until the 28th day ahhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhh LONG TIME FROM NOW

but i have 2 listen because i dished out 15 grand on this procedure im not about to risk anything if ollow rules TO A T

anyone else wanna tell me about their crazy doner itching after the staples came off? pls do so


#4

Follow your doctor’s instructions. He does produce good and consistent results among his patients, I am sure there is a reason for his recommendations. You spent the money and time for this, it’s not worth compromising the result just because of one or two things.


#5

» The itching is from the healing process. There are pos-op products that can help reduce the itching like spraying Graftcyte to the area. That’s what I did on three of my last four procedures. It helped alot.

Contact your doc and see what else he might recommend specifically for the itching.


#6

Better safe than sorry. You just went through a surgery and paid a lot of money for that surgery. It is wise to follow your doctor’s instructions. He did not make those instructions up to cause suffering to the patient - they are there for good reason. Why would you question this?

The itching in the donor area is called HEALING. You are just going to have to deal with it as it is completely NORMAL. Good luck.

Jtelecom